Publications 2024
Papers 2024
- G. Araújo, M. Fenoy, J. Fernández-Sánchez, J. López-Salazar, J. B. Seoane-Sepúlveda, J. M. Vecina. Modes of convergence of random variables and algebraic genericity. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A: Matemáticas, 118 (2). 2024. IF: 1.8 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.1007/s13398-024-01561-8.
- D. Azagra, M. García-Bravo, M. Jiménez-Sevilla. Approximate Morse-Sard type results for non-separable Banach spaces. Journal of Functional Analysis, 287, (4). 2024. IF 1.7 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.1016/j.jfa.2024.110488.
- N. Balakrishnan, M. Jaenada, L. Pardo. (2024) Robust inference for an interval-monitored step-stress experiment with competing risks for failure with an application to capacitor data. Computers & Industrial Engineering. 197. IF 6.7 Q1 in the cathegory of "Computer Science, Interdisciplinary Applications" JCR. DOI: 10.1016/j.cie.2024.110536.
- P. Bangere, F. J. Gallego, J. Mukherjee, D. Raychaudhury. Deformations and moduli of irregular canonical covers with K2= 4pg - 8. Revista Matemática Complutense, 37, 551-602. 2024. IF: 1.4 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.1007/s13163-023-00462-5.
- P. Bégout, J. I. Díaz. Strong stabilization of damped nonlinear Schrödinger equation with saturation on unbounded domains. Journal of Mathematical Analysis and Applications, 538(1). 2024. IF: 1.2 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.1016/J.JMAA.2024.128329.
J. J. Benito, A. García, M. Negreanu, F. Ureña, A. Manuel Vargas. On the Comparison of Two Meshless Finite Difference Methods for Solving Shallow Water Equations. Bulletin of the Iranian Mathematical Society, 50 (1). 2024. IF 0.7 Q2 in the cathegory of "Mathematics" JCR. DOI: 10.1007/s41980-023-00839-8.- J. J. Benito, A. García, M. Negreanu, F. Ureña, A. M. Vargas. Solving nonlinear Fisher–Kolmogorov–Petrovsky–Piskunov equation using two meshless methods. Computational Particle Mechanics. 11, 2373–2379. 2024. IF 2.8 Q1 in the cathegory of "Mathematics, Intedisciplinary Applications" JCR. DOI: 10.1007/s40571-024-00794-z.
- L. Bernal-González, M. C. Calderón-Moderno, G. A. Muñoz-Fernández, D. L. Rodríguez-Vidanes, J. B. Seoane-Sepúlveda. Coneability of Anti-Fubini Functions and Other Lineability Properties. Results in Mathematics, 79 (2). 2024. IF 1.1 Q1 in the cathegory of "Mathematics" JCR DOI: 10.1007/s00025-023-02121-z.
- L. Boccardo, J. I. Díaz, D. Gómez-Castro. Failure of the Hopf-Oleinik Lemma for a linear elliptic problem with singular convection of non-negative divergence. Electronic Journal of Differential Equations, Vol. 2024. 2024. IF 0.8 Q2 in the cathegory of "Mathematics" JCR. DOI: 10.58997/ejde.2024.13.
- X. Cabré, I. U. Erneta and J. C. Felipe-Navarro. A Weierstrass extremal field theory for the fractional Laplacian. Advances in Calculus of Variations, 17 (4). 2024. IF: 1.3 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.1515/acv-2022-0099.
- R. Campoamor-Stursberg. Polynomial algebra associated to the Cartan subalgebra of G2 in its enveloping algebra. Journal of Physics: Conference Series. 2883 (1). 2024. Cite score 1.2 Q1 in the cathegory of "Physics and astronomy" Scopus. DOI: 10.1088/1742-6596/2883/1/012003.
- R. Campoamor-Stursberg, O. Carballal, F. J. Herranz. Lie-Hamilton systems on Riemannian and Lorentzian spaces from conformal transformations and some of their applications. Journal of Physics A: Mathematical and Theoretical. 2024. IF 2.0 Q2 in the cathegory of "Physics Mathematical" JCR. DOI: 10.1088/1751-8121/ad8e1d.
R. Campoamor-Stursberg, I. Marquette. Decomposition of Enveloping Algebras of Simple Lie Algebras and their Related Polynomial Algebras. Journal of Lie Theory, 34 (1), 17–40. 2024. IF: 0.4 Q4 in the cathegory of "Mathematics" JCR Link: https://www.heldermann.de/JLT/JLT34/JLT341/jlt34002.htm.- R. Campoamor-Stursberg, A. Marrani, M. Rausch de Traubenberg. An infinite–rank Lie algebra associated to SL(2, R) and SL(2, R)/U(1). Journal of Mathematical Physics, 65, (8). 2024. IF: 1.2 Q3 in the cathegory of "Physics Mathematical" JCR. DOI: 10.1063/5.0223755.
- R. Campoamor-Stursberg, M. Reginatto, D. Schuch. Preface. Journal of Physics: Conference Series. 2883 (1). 2024. Cite score 1.2 Q1 in the cathegory of "Physics and astronomy" Scopus. DOI: 10.1088/1742-6596/2883/1/011001.
- S. Cano-Casanova, S. Fernández-Rincón, J. López-Gómez. A singular perturbation result for a class of periodic-parabolic BVPs. Open Mathematics, 22 (1). 2024. IF: 1.0 Q1 in the cathegory of "Mathematics" JCR DOI: 10.1515/math-2024-0020.
P. J. Chocano, A. Luzón, M. A. Morón, L. F. Prieto-Martínez. Characteristic curves and the exponentiation in the Riordan Lie group: A connection through examples. Journal of Mathematical Analysis and Applications, volume 532, 1. 2024. IF: 1.2 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.1016/j.jmaa.2023.127989- P. Cubillos, J. López-Gómez, A. Tellini. High multiplicity of positive solutions in a superlinear problem of Moore–Nehari type. Communications in Nonlinear Science and Numerical Simulation, 136. 2024. IF: 3.4 Q1 in the cathegory of "Mathematics Applied" JCR. DOI: 10.1016/j.cnsns.2024.108118.
- E. D’Aniello, M. Maiuriello, J. B. Seoane-Sepúlveda. The interplay between recurrence and hypercyclicity in dissipative contexts. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 18(1). 2024. IF: 1.8 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.1007/S13398-023-01528-1.
J. I. Díaz, J. Hernández. Beyond the classical strong maximum principle: Sign-changing forcing term and flat solutions. Advances in Nonlinear Analysis, 13 (1),. 2024. IF: 3.2 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.1515/anona-2023-0128.- J. I. Díaz, T. A. Shaposhnikova, A. V. Podolskiy. Aperiodical Isoperimetric Planar Homogenization with Critical Diameter: Universal Non-local Strange Term for a Dynamical Unilateral Boundary Condition. Doklady Mathematics, 109, 12–19. 2024. IF: 0.5 Q3 in the cathegory of "Mathematics" JCR DOI: 10.1134/S1064562424701734.
- J. I. Díaz, T. A. Shaposhnikova, A. V. Podolskiy. Strange non-local operators homogenizing the Poisson equation with dynamical unilateral boundary conditions: asymmetric particles of critical size. Electric Journal of Differential Equations, Vol. 2024. 2024. IF: 0.8 Q2 in the cathegory of "Mathematics" JCR. DOI: 10.58997/ejde.2024.03.
- J. I. Díaz, A. V. Podolskiy, T. A. Shaposhnikova. Unexpected regionally negative solutions of the homogenization of Poisson equation with dynamic unilateral boundary conditions: critical symmetric particles. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas 118, 9. 2024. IF: 1.8 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.1007/s13398-023-01503-w
- A. Felipe, M. Jaenada, P. Miranda, L. Pardo. Robust estimators for the log-logistic model based on ranked set sampling. Japanese Journal of Statistics and Data Science. 2024. IF: 1.1 Q3 in the cathegory of "Statistics & Probability" JCR. DOI: 10.1007/s42081-024-00272-z.
- J. Fernández-Sánchez, S. Maghsoudi, D. L. Rodríguez-Vidanes, J. B. Seoane-Sepúlveda. Some properties of differentiable p-adic functions. Revista Matemática Complutense, 37, 391–411. 2024. IF: 1.4 Q1 in the cathegory of "Mathematics" JCR. DOI: https://doi.org/10.1007/s13163-023-00458-1.
- L. Fernando Álvarez, T. Báez, L. Ignacio de Vicente, M. Gil, G. León (Coordinador), E. Martín, J. Mulet, L. Vázquez. “Contribución de España a la soberanía tecnológica europea en Inteligencia Artificial: Análisis y recomendaciones de actuación”. Foro de Empresas Innovadoras (FEI). CaixaForum Madrid, 2024. Link.
- J. Ferrera, M. R. Pouryayevali, H. Radmanesh. Local Minimality of Weak Geodesics on Prox-Regular Subsets of Riemannian Manifolds. Mediterranean Journal of Mathematics, 21 (3). 2024. IF: 1.1 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.1007/s00009-024-02648-7.
- D. García, G. A. Muñoz-Fernández, J. B. Seoane-Sepúlveda. Extreme homogeneous trinomials on the unit square. Journal of Mathematical Analysis and Applications, volume 529, issue 2. 2024. IF: 1.2 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.1016/j.jmaa.2023.127134
- A. García, M. Negreanu, F. Ureña, A. M. Vargas. Numerical solution of a hydrodynamic model with cavitation using finite difference method at arbitrary meshes. Computational Particle Mechanics. 205, 195-205. 2024. IF: 2.2 Q1 in the cathegory of "Mathematics Applied" JCR. DOI: 10.1016/j.apnum.2024.07.007.
M. García-Bravo, T. Rajala, J. Takanen. A necessary condition for Sobolev extension domains in higher dimensions. Nonlinear Analysis - Theory methods & applications, 240. 2024. IF: 1.3 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.1016/j.na.2023.113446- M. García-Bravo, T. Rajala, J. Takanen. Two-Sided Boundary Points of Sobolev Extension Domains on Euclidean Spaces. Potential Analysis, 60 (3), 1249–1270. 2024. IF: 1.0 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.1007/s11118-023-10086-5.
- A. Ghosh, M. Jaenada, L. Pardo (2024). Robust adaptive variable selection in ultra-high dimensional linear regression models, Journal of Statistical Computation and Simulation, 94, 3, 571-603. IF: 1.1 Q in the cathegory of "Statistics & Probability" JCR. DOI: 10.1080/00949655.2023.2262669
- D. González-Troncoso, J. M. Maroto, M. Eugenia Mera, M. Morán. Equilibrium, transient dynamics and sustainable reference points under age-specific natural mortality rates and varying levels of population productivity: The case of the Northern cod stock. Journal of Environmental Management, 349 2024. IF: 8.0 Q1 in the cathegory of "Enviromental Sciences" JCR. DOI: https://doi.org/10.1016/j.jenvman.2023.119452
- P. D. González Pérez, M. González Villa, C. R. Guzmán Durán, M. Robredo Buces. Multiplier ideals of plane curve singularities via Newton polygons. Communications in Algebra, 52, 3, 1142-1162. 2024. IF: 0..6 Q3 in the cathegory of "Mathematics" JCR. DOI: 10.1080/00927872.2023.2257799
- B. Granda, B. Vitoriano. The team orienteering problem with variable time windows. International Transactions in Operational Research. 1-28 2024. IF 3.1 Q2 in the cathegory of "Operations Research & Management Science" JCR DOI: 10.1111/itor.13570.
S. Gusein-Zade, I. Luengo, A. Melle-Hernández. Grothendieck Ring of Pairs of Quasi-Projective Varieties. Functional Analysis and its Applications, 58, (1), 33-38. 2024. IF: 0.6 Q3 in the cathegory of "Mathematics" JCR. DOI: 10.1134/S0016266324010040.- F. L. Hernández, C. Ruiz, M. Sanchiz. Remarks on weak compactness criteria in variable exponent Lebesgue spaces. Quaestiones Mathematicae, 47 (S1), 195-211. 2024. IF: 0.6 Q3 in the cathegory of "Mathematics" JCR. DOI: 10.2989/16073606.2023.2287839.
- F. Herrero-Hervás. An explicit–implicit Generalized Finite Difference scheme for a parabolic–elliptic density-suppressed motility system. Journal of Computational and Applied Mathematics, 446. 2024. IF: 2.1 Q1 in the cathegory of "Mathematics Applied" JCR. DOI: 10.1016/j.cam.2024.115875.
- M. Jiménez-Sevilla, S. Lajara. Operator ranges in Banach spaces with weak star separable dual. Journal of Mathematical Analysis and Applications, 531 (2, part 2). 2024. IF: 1.2 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.1016/j.jmaa.2023.127881.
J. J. Lastra-Díaz, M. Teresa Ortuño. Mixed-integer programming models for irregular strip packing based on vertical slices and feasibility cuts. European Journal of Operational Research, (2024) 313, Issue 1, 69-91. IF: 6.0 Q1 in the cathegory of "Operations Research & Management Science" JCR. DOI: 10.1016/j.ejor.2023.08.009- S. López, E. Molina, M. Saboyá, J. Tejada. Node centrality based on its edges importance: The Position centrality. Mathematical Social Sciences, 132, 90-104. 2024. IF: 0.5 Q4 in the cathegory of "Economics" JCR. DOI: 10.1016/j.mathsocsci.2024.10.001.
- J. López-Gómez, E. Muñoz-Hernández. A robust multiplicity result in a generalized diffusive predator-prey model. Advances in differential equations, volume 29, 5-6, pages 437-476. 2024. IF: 1.5 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.57262/ade029-0506-437
- J. López-Gómez, P. H. Rabinowitz, F. Zanolin. Non-negative solutions of a sublinear elliptic problem. Journal of Fixed Point Theory and Applications, 26. 2024. IF: 1.4 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.1007/s11784-024-01120-z.
- J. López-Gómez, V.K. Ramos, C.A. Santos, A. Suárez. Point-wise behavior of the explosive positive solutions to a degenerate elliptic BVP with an indefinite weight function. Journal of Differential Equations, 403, 67–86. 2024. IF: 2.4 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.1016/j.jde.2024.05.006.
- J. López-Gómez, J. C. Sampedro. Bifurcation Theory for Fredholm Operators. Journal of Differential Equations, 404, 182-250, 2024. IF: 2.4 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.1016/j.jde.2024.05.040.
- S. G. Low, R. Campoamor-Stursberg. Jacobi group symmetry of Hamilton's mechanics. Journal of Geometry and Physics, 203. 2024. IF: 1.6 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.1016/j.geomphys.2024.105249.
- E. Martín-Peinador, X. Domínguez, T. C. Stevens, M. Tkachenko (eds.). Axioms | Special Issue: Advance in Topology and Functional Analysis——In Honour of María Jesús Chasco's 65th Birthday. 13, (4), 266. MDPI, 2024. IF: 1.9 Q1 in the cathegory of "Mathematics Applied" JCR. Link: https://www.mdpi.com/journal/axioms/special_issues/topology_and_functional_analysis.
- E. M. Molanes-López, J. M. Ferrer, A. O. Dougnon et al. Cost-effectiveness of severe acute malnutrition treatment delivered by community health workers in the district of Mayahi, Niger. Human Resources for Health, 22. 2024. IF: 3.9 Q1 in the cathegory of "Health policy & Services" JCR. DOI: 10.1186/s12960-024-00904-1.
- R. Monjo, Á. Rodríguez-Abella, R. Campoamor-Stursberg. From colored gravity to electromagnetism. General Relativity and Gravitation, 56. 2024. IF: 2.1 Q2 in the cathegory of "Physics, Multidisciplinary" JCR. DOI: 10.1007/s10714-024-03307-8.
- Á. Novillo, B. Gong, J. H. Martínez, R. Resta, R. López del Campo, J. M. Buldú. A multilayer network framework for soccer analysis. Chaos, Solitons and Fractals, volume 178. 2024. IF: 5.3 Q1 in the cathegory of "Physics, Mathematical" JCR. DOI: 10.1016/j.chaos.2023.114355
- J. C. Sampedro. On the colimits of certain Sobolev spaces. Journal of Mathematical Analysis and Applications, 535 (2). 2024. IF: 1.2 Q1 in the cathegory of "Mathematics" JCR. DOI: 10.1016/j.jmaa.2024.128141.
- J. C. Sampedro. On the Lp-Spaces of Projective Limits of Probability Measures. Journal of Theoretical Probability, 37, 2665–2703. IF: 0.8 Q3 in the cathegory of "Statistics & Probability" JCR. DOI: 10.1007/s10959-024-01329-1.
- Santín, J. Tejada. Is it worth it? Using DEA to analyze the efficiency gains and costs of merging university departments: a case study of the Complutense University of Madrid. nternational Transactions in Operational Research. 2024. IF 3.1 Q2 in the cathegory of "Operations Research & Management Science" JCR. DOI: 10.1111/itor.13488
M. Sierra-Pardinas, O. Soto-Sánchez, A. Alonso-Ayuso, F. J. Martín-Campo, M. Gallego. On solving the 1.5-dimensional cutting stock problem with heterogeneous slitting lines allocation in the steel industry. Computers & Industrial Engineering, 191. 2024. IF: 6.7 Q1 in the cathegory of "Computer Science, Interdisciplinary Applications" JCR. DOI: 10.1016/j.cie.2024.110120.- O. C. Sobrido, R. Campoamor-Stursberg, F. J. Herranz. LIE–HAMILTON SYSTEMS ASSOCIATED WITH SYMPLECTIC LIE ALGEBRA sp(6, R). Journal of Geometry and Symmetry in Physics, 69, pp. 37-57. 2024. IF: 0.5 Q4 in the cathegory of "Physics Mathematical" JCR. DOI: 10.7546/jgsp-69-2024-37-57.
P. Terán-Viadero, A. Alonso-Ayuso, F. Javier Martín-Campo. A 2-dimensional guillotine cutting stock problem with variable-sized stock for the honeycomb cardboard industry. International Journal of Production Research, 62, issue 1-2, 483-500. 2024. DOI: 10.1080/00207543.2023.2279129- P. Terán-Viadero, A. Alonso-Ayuso, F. Javier Martín-Campo. Mathematical optimisation in the honeycomb cardboard industry: A model for the two-dimensional variable-sized cutting stock problem. European Journal of Operational Research, 319, (1), 303-315. 2024. IF: 6.0 Q1 in the cathegory of "Operations Research & Management Science" JCR. DOI: 10.1016/j.ejor.2024.06.022.
Books / Book Chapters 2024
- J. M. Buldú, I. Sendiña-Nadal, I. Leyva, I. Echegoyen, J. H. Martı́nez, D. Papo. Neurodegeneration through the Lens of Network Neuroscience. In An Insight into Neuromodulation: Current Trends and Future Challenges, N. Arias, A. M. Jiménez García (eds.), Chapter 11, 241-271, NOVA Medicine & Health, 2024. ISBN: 979-8-89113-445-4.
G. da Silva Araújo, L. Bernal González, J. L. Gámez Merino, M. Martínez Gómez, G. A. Muñoz Fernández, D. L. Rodríguez Vidanes, J. B. Seoane Sepúlveda. Real Analysis: An Undergraduate Problem Book for Mathematicians, Applied Scientists, and Engineers. CRC Press, 2024. ISBN: 978-1-032-50461-2.
G. Godefroy, M. Moslehian, J. B. Seoane-Sepúlveda (eds.). Proceedings of Symposia in PURE MATHEMATICS. Volume 106: Geometry of Banach Spaces and Related Fields. American Mathematical Society, 2024. ISBN: 978-1-4704-7570-3.
G. A. Muñoz-Fernández, S. Ruiz, J. Seoane. Geometry of trinomials revisited. In Proceedings of Symposia in PURE MATHEMATICS. Volume 106: Geometry of Banach Spaces and Related Fields, G. Godefroy, M. Moslehian, J. B. Seoane-Sepúlveda (eds.), Chapter 11, American Mathematical Society, 2024. ISBN: 978-1-4704-7570-3.